Journal of the Mathematical Society of Japan

High energy resolvent estimates, I, first order operators

Minoru MURATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 711-733.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396373

Digital Object Identifier
doi:10.2969/jmsj/03540711

Mathematical Reviews number (MathSciNet)
MR0714471

Zentralblatt MATH identifier
0513.35010

Subjects
Primary: 35P05: General topics in linear spectral theory
Secondary: 35S05: Pseudodifferential operators 47G05

Citation

MURATA, Minoru. High energy resolvent estimates, I, first order operators. J. Math. Soc. Japan 35 (1983), no. 4, 711--733. doi:10.2969/jmsj/03540711. https://projecteuclid.org/euclid.jmsj/1230396373


Export citation